# SDR UALA2010092003471

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 46,784 hours, 5,703 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: S351U0023
- Part serial: 900571PWC
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK APU AUTO SHUTDOWN AND ATTEMPTED RESTART AND SMOKE FILLED THE CABIN.  REMOVED APU IAW MM.
